×

zbMATH — the first resource for mathematics

Interaction d’ondes simples pour des équations complètement non- linéaires. (Interaction of simple waves for completely nonlinear equations). (French) Zbl 0665.35051
The author studies a class of solutions of completely nonlinear hyperbolic equations of the form \[ (1)\quad F(x,u(x),...,\partial^{\alpha} u(x),...)=0,\quad | \alpha | \leq m, \] in an open subset \(\Omega\) of \({\mathbb{R}}^ n\). Put \(\Omega_{\pm}=\Omega \cap \{\pm t>0\}\), where t is a time coordinate. If \(\Omega_+\) is a domain of influence of \(\Omega_-\) for the linearization at u of the operator in (1), the author describes the \(C^{\infty}\) singularities of u in \(\Omega_+\) in cases where \(u|_{\Omega_-}\) is conormal with respect to a finite number of characteristic hypersurfaces. His results generalize earlier semilinear theorems of Bony. Cauchy problems with conormal data for strictly hyperbolic operators are also studied.
Reviewer: P.Godin

MSC:
35L75 Higher-order nonlinear hyperbolic equations
35L67 Shocks and singularities for hyperbolic equations
35A20 Analyticity in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
35A30 Geometric theory, characteristics, transformations in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. ALABIDI , Réflexion transverse des singularités pour un problème aux limites non linéaire d’ordre 2 [Thèse de 3e cycle, Rennes 1984 , et C. R. Acad. Sci. Paris (à paraître)].
[2] S. ALINHAC , Paracomposition et opérateurs paradifférentiels (Comm. in P.D.E., vol. 11, (1), 1986 , p. 87-121). MR 87d:35157 | Zbl 0596.47023 · Zbl 0596.47023 · doi:10.1080/03605308608820419
[3] S. ALINHAC , Evolution d’une onde simple pour des équations non-linéaires générales , dans Current Topics in P.D.E., Kinekuniya Co., 1985 , Japon (à paraître). MR 832008 | Zbl 0629.35088 · Zbl 0629.35088
[4] S. ALINHAC , Paracomposition et application aux équations non-linéaires (Séminaire Bony-Sjöstrand-Meyer, n^\circ 11, École Polytechnique, Paris, 1984 - 1985 ). Numdam | Zbl 0578.35010 · Zbl 0578.35010 · numdam:SEDP_1984-1985____A11_0 · eudml:111863
[5] S. ALINHAC , Interaction d’ondes simples pour des équations complètement non-linéaires (Séminaire d’E.D.P., n^\circ 8, École Polytechnique, Paris, 1985 - 1986 ). Numdam | Zbl 0608.35041 · Zbl 0608.35041 · numdam:SEDP_1985-1986____A8_0 · eudml:111907
[6] H. BAHOURI et B. DEHMAN , Propagation des singularités Höldériennes de solutions d’équations non-linéaires à paraître au Journal Math. Pures et Appl. 1988 . · Zbl 0616.35053
[7] M. BEALS , Self-Spreading and Strength of Singularities for Solutions to Semi-Linear Wave Equations (Ann. of Math., vol. 118, 1983 , p. 187-214). MR 85c:35057 | Zbl 0522.35064 · Zbl 0522.35064 · doi:10.2307/2006959
[8] J.-M. BONY , Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non-linéaires (Ann. Sci. École Normale Supérieure, 4e série, 14, 1981 , p. 209-246). Numdam | MR 84h:35177 | Zbl 0495.35024 · Zbl 0495.35024 · numdam:ASENS_1981_4_14_2_209_0 · eudml:82073
[9] J.-M. BONY , Interaction des singularités pour les équations aux dérivées partielles non-linéaires (Séminaire Goulaouic-Meyer-Schwartz, n^\circ 22, 1979 - 1980 et n^\circ 2, 1981 - 1982 , École Polytechnique, Paris. Numdam | Zbl 0498.35017 · Zbl 0498.35017 · numdam:SEDP_1981-1982____A2_0 · eudml:111812
[10] J.-M. BONY , Propagation et interaction des singularités pour les solutions des équations aux dérivées partielles non-linéaires (Proc. Intern. Congress of Mathematicians Warszawa, 1983 ). Zbl 0573.35014 · Zbl 0573.35014
[11] J.-M. BONY , Interaction des singularités pour les équations de Klein-Gordon non linéaires (Séminaire Goulaouic-Meyer-Schwartz, n^\circ 10, École Polytechnique, Paris, 1983 - 1984 ). Numdam | Zbl 0555.35118 · Zbl 0555.35118 · numdam:SEDP_1983-1984____A10_0 · eudml:111841
[12] J.-M. BONY , Second Microlocalization and Propagation of Singularities for Semi-Linear Hyperbolic Equations (à paraître). · Zbl 0669.35073
[13] J.-M. BONY , Singularités des solutions de problème de Cauchy hyperboliques non-linéaires (à paraître). · Zbl 0627.35065
[14] J.-Y. CHEMIN , Thèse de 3e cycle , Orsay, 1986 et article à paraître.
[15] P. GÉRARD , Interaction de singularités analytiques pour des équations non-linéaires (Thèse de 3e cycle, Université de Paris-Sud, 1985 ) et article à Comm. in PDE 13(3) 1988 , p. 345-375. Zbl 0639.35054 · Zbl 0639.35054 · doi:10.1080/03605308808820545
[16] P. GODIN , Propagation of C\infty Regularity for Fully Non-Linear Second Order Strictly Hyperbolic Equations in Two Variables (Trans. Amer. Math. Soc., vol. 290, 1985 , p. 825-830). MR 86k:35087 | Zbl 0549.35087 · Zbl 0549.35087 · doi:10.2307/2000317
[17] P. GODIN , Propagation of Analytic Regularity for Analytic Fully Non-Linear Second Order Strictly Hyp. Equations in Two Variables [Comm. in P.D.E. (à paraître)]. · Zbl 0592.35089
[18] P. GODIN , Subelliptic Non-Linear Oblique Derivative Problems (Amer. J. of Math., vol. 107, 1985 , p. 591-615). MR 87f:35071 | Zbl 0582.35022 · Zbl 0582.35022 · doi:10.2307/2374371
[19] B. LASCAR , Singularités des solutions d’équations aux dérivées partielles non-linéaires (C. R. Acad. Sci. Paris, 287, série A, 1978 , p. 527-529. MR 80b:35101 | Zbl 0387.35018 · Zbl 0387.35018
[20] E. LEICHTNAM , Interaction de singularités pour une classe d’équations à caractéristiques doubles , Ann. Inst. Fourier, 1985 (à paraître). Numdam | MR 87c:58122 | Zbl 0553.35090 · Zbl 0553.35090 · doi:10.5802/aif.1031 · numdam:AIF_1985__35_4_151_0 · eudml:74692
[21] R. MELROSE et N. RITTER , Interaction of Non-Linear Progressing Waves I (Ann. of Math., vol. 121, 1985 , p. 187-213) and Interaction of Non-Linear Progressing Waves II (à paraître). MR 86m:35005 | Zbl 0575.35063 · Zbl 0575.35063 · doi:10.2307/1971196
[22] G. METIVIER , The Cauchy Problem for Semi-Linear Hyperbolic Systems with Discontinuous Data (à paraître). · Zbl 0921.35091
[23] Y. MEYER , Remarque sur un théorème de J.-M. Bony (Suppl. Rend. Circ. Mat. Palermo, n^\circ 1, 1981 , p. 1-20). MR 83b:35169 | Zbl 0473.35021 · Zbl 0473.35021
[24] J. RAUCH et M. REED , Classical, Conormal, Semilinear Waves (Séminaire d’équations aux dérivées partielles, n^\circ 5, École Polytechnique, Paris, 1985 ). Numdam | Zbl 0615.35053 · Zbl 0615.35053 · numdam:SEDP_1985-1986____A5_0 · eudml:111904
[25] J. RAUCH et M. REED , Propagation of Singularities for Semi-Linear Hyperbolic Equations in One Space Variable (Ann. of Math., vol. 111, 1980 , p. 531-552). MR 81h:35028 | Zbl 0432.35055 · Zbl 0432.35055 · doi:10.2307/1971108
[26] J. RAUCH et M. REED , Non Linear Microlocal Analysis of Semi-Linear Hyperbolic Systems in One Space Dimension (Duke Math. J., vol. 49, 1982 , p. 397-475). Article | MR 83m:35098 | Zbl 0503.35055 · Zbl 0503.35055 · doi:10.1215/S0012-7094-82-04925-0 · minidml.mathdoc.fr
[27] J. RAUCH et M. REED , Jump Discontinuities of Semi-Linear Strictly Hyperbolic systems in two variables : creation and propagation (Comm. Math. Phys., vol. 81, 1984 , p. 203-227). Article | MR 82m:35104 | Zbl 0468.35064 · Zbl 0468.35064 · doi:10.1007/BF01208895 · minidml.mathdoc.fr
[28] M. SABLE-TOUGERON , Régularité microlocale pour des problèmes aux limites non-linéaires (Annales de l’Institut Fourier, t. XXXVI, fasc. 1, 1986 ). Numdam | MR 88b:35021 | Zbl 0577.35004 · Zbl 0577.35004 · doi:10.5802/aif.1037 · numdam:AIF_1986__36_1_39_0 · eudml:74705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.